# SDR QXEA200501263

- Difficulty date: September 27, 2005
- Submitted: September 27, 2005
- Operation: Air carrier
- Aircraft: N600QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10005
- Aircraft time: 10,302 hours, 7,633 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 6229810204
- Condition: Overheated
- Location: Cockpit
- Part time: 6,133 hours, 4,490 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: M, B
- Precautionary procedure: O

## Discrepancy

DEN - ARRIVING AT THE AIRCRAFT IN THE MORNING FOR FLIGHT 2457, NOTICED A STRONG ELECTRICAL BURNING SMELL IN THE COCKPIT, AND THE DISPLAY TEMP WARNING WAS DISPLAYED.  AIRCRAFT HAD ELECTRICAL POWER APPLIED ALL NIGHT, AND THE DISPLAY FAN HAD BEEN TURNED TO STANDBY.  MAINTENANCE TURNED THE DISPLAYS TO DIM POSITION AND COOLED THE DISPLAYS WITH FANS.  THE NR 1 MULTI-FUNCTION DISPLAY REMAINED BLANK.  REMOVED AND REPLACED NR 1 MULTI-FUNCTION DISPLAY.  OPERATIONAL CHECKS GOOD.  ODOR CLEARED FROM AIRCRAFT BY OPENING EMERGENCY EXITS AND WITH CONDITIONED AND RECIRC AIR. AIRCRAFT RETURNED TO SERVICE.
